Open Access
Translator Disclaimer
February 2006 On $T_D$-Spaces
Othman Echi
Missouri J. Math. Sci. 18(1): 54-60 (February 2006). DOI: 10.35834/2006/1801054

Abstract

This paper deals with some new properties of $T_{D}$-spaces. These properties are used in order to give an intrinsic topological characterization of the Goldman spectrum of a commutative ring.

Citation

Download Citation

Othman Echi. "On $T_D$-Spaces." Missouri J. Math. Sci. 18 (1) 54 - 60, February 2006. https://doi.org/10.35834/2006/1801054

Information

Published: February 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1152.54341
Digital Object Identifier: 10.35834/2006/1801054

Subjects:
Primary: 54B30
Secondary: 54D10 , 54F65

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.18 • No. 1 • February 2006
Back to Top